# SDR YENA20120209438

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 10,739 hours, 6,255 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Electrical Box
- Part number: LSEBUTK1200101
- Part serial: 03026
- Condition: Defective
- Location: Cabin
- Part time: 67 hours, 40 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1258 IAD-BOS, WHILE AIRCRAFT WAS SLOWING AND BEING VECTORED ON APPROACH, THE FLIGHT ATTENDANTS CALLED TO SAY A BURNING SMELL LIKE BURNING RUBBER WAS AROUND ROW 23.  THERE WAS NO SMOKE OR FIRE JUST SMELL.  IT DISSIPATED AFTER ABOUT 3-4 MINUTES.  PERFORMED INSPECTION AND FOUND SMELL TO BE COMING FROM XEB AT ROW 23AB PER AMM 21-20-00-810-801-A.  REMOVED AND REPLACED XEB AT SEAT 23AB.  INSPECTED ALL XEB'S AND XEB CONNECTORS THROUGHOUT THE CABIN NO DEFECTS OR SMOKE SMELL FOUND.
